<< Previous Issue Kyungpook Mathematical Journal (Vol. 46, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 307—461
 Original Articles 
On Finite Integrals Involving Jacobi Polynomials and the $overline{H}$-function
Rajendra P. Sharma
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 307—313
Boundedness for Multilinear Littlewood-Paley Operators on Certain Hardy Spaces
Lanzhe Liu
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 315—328
Discrete Group Method for Nonlinear Heat Equation
Parviz Darania, Ali Ebadian
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 329—336
The Uniform Convergence of a Sequence of Weighted Bounded Exponentially Convex Functions on Foundation Semigroups
Hoda A. Ali
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 337—343
Sensitivity Analysis for Generalized Nonlinear Implicit Quasivariational Inclusions
Jae Ug Jeong
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 345—356
A Note on Regular Ternary Semirings
Tapan Kumar Dutta, Sukhendu Kar
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 357—365
Symmetry Properties of 3-dimensional D’Atri Spaces
Mohamed Belkhelfa1, Ryszard Deszcz2, Leopold Verstraelen3
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 367—376
$L^{p}$ Boundedness for Singular Integral Operators with $L(log^{+} L)^{2}$ Kernels on Product Spaces
Hussain Al-Qassem, Mohammed Ali
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 377—387
Best Approximation Result in Locally Convex Space
Hemant Kumar Nashine
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 389—397
The Action of the Handlebody Group on the First Homology Group of the Surface
Susumu Hirose
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 399—408
Smarandache Fresh and Clean Ideals of Smarandache $BCI$-algebras
Young Bae Jun
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 409—416
Conformally Flat Quasi-Einstein Spaces
Uday Chand De1, Joydeep Sengupta2, Diptiman Saha3
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 417—423
On an Extension of Hardy-Hilbert’s Inequality
Bicheng Yang
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 425—431
Remarks on “Representable Difference Algebras”
Sun Shin Ahn1, Kyoung Ja Lee2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 433—436
Uniqueness of Meromorphic Functions and a Question of Gross
Hong-Xun Yi1, Wei-Chuan Lin2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 437—444
Path-connected Group Extensions
Laurie A. Edler1, Victor P. Schneider2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 445—448
Finite Type Invariants and Virtual Twist Moves of Virtual Knots
Myeong-Ju Jeong
Kyungpook Mathematical Journal 2006 Vol. 46, No. 3, 449—461

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd